# SDR DL72W951670

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700 FRAME CORRODED ON TOP IB OF RT FIXED FLOOR AND STA 700 FRAME CRACKED/BENT ON TOP IB OF LT FIXED FLOOR AT Z ANGLE ATTACH.  REPAIRED PER SRM 53-10-1 PG 1.
